# SDR AU000041

- Difficulty date: January 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Amtr JABIRUSK
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: BG3A
- Condition: Out Of Tolerance
- Location: Cockpit
- Component: Altimeter, Barom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ALTIMETER OUT OF TOLERANCE AT ALL ALTITUDES.
